# SDR SWIA201024962

- Difficulty date: August 17, 2010
- Submitted: October 4, 2010
- Operation: Air carrier
- Aircraft: N234SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120308
- Aircraft time: 33,322 hours, 48,061 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE BELLY SKIN AFT OF APU BLEED DUCT FORWARD MOST MOUNT, MARKED, APPEARS EXFOLIATED.  (C-CHECK)  REPAIRED SKIN PER APPROVED REPAIR IC2003-120/3960 AND SRM.
